Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

High levels of uric acid, taking medication. Diet plan to follow?

I am looking for the right food to eat since I have a high levels of uric acid in the blood and now I am on medicine. When I look for the right foods one said I could eat it the other said no you can not . I was on Medifast and the Dr said that was too much protein and soy, you eat 5 medifast meals and one lean and green, each medifast meal has anywhere between 10 to 15 grams of protein so I started to eat more vegetables and fruit but you have to know which vegetables and what fruit and can I have low fat milk 1% I have decafe coffee, and over 120 ozs of water a day and help you can give me would be great.
Wed, 23 Oct 2013
Report Abuse
General & Family Physician 's  Response
Hi Dear and welcome to HCM ....
A potentially reversible cause of hyperuricemia is high purine diet....high level of meat and sae foods consumption are associated with increase risk of gout and higher level of dairy products consumption is associated with decreases risk ...
LOW PURINE FOODS ARE:-
Refined cereals and cereal products,
cornflakes,white bread,pasta,flour,sago, milk and milk products,eggs,sugar,sweets,all fruits,tomatoes and green vegetables,water,fruit juices...
HIGH PURINE FOODS:-
meats,sae foods,beer,beans,peas,spinach,asparagus,cauliflower and mushrooms ...
Dr siddiq ullah.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am currently fighting a problem in my stomach. I know what it is as I ve have it before, what I need advice on is dosage of medication. The...